# SDR IPXA2015051088908

- Difficulty date: May 2, 2015
- Submitted: May 11, 2015
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- Aircraft time: 56,915 hours, 14,408 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2894502
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, RIGHT WING L/E  INNNER BEADED DOUBLER CRACKED, XOS700.  REPAIRED RT WING BEADED DOUBLER XOS 698-703 IAW SRM 57-40-02, REPAIR 15 FIG 206, MAJOR.
